UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 4.

Chipot, M; Lyaghfouri, A (1998). The dam problem for linear Darcy's law and nonlinear leaky boundary conditions. Advances in Differential Equations, 3(1):1-50.

Chipot, M; Lyaghfouri, A (1997). The dam problem for non-linear Darcy's laws and non-linear leaky boundary conditions. Mathematical Methods in the Applied Sciences, 20(12):1045-1068.

Chipot, M; Lyaghfouri, A (1996). On the uniqueness of the solution of the dam problem with leaky boundary conditions. In: Chipot, M; Shafrir, I. Progress in partial differential equations: the Metz surveys, 4. Harlow: Longman, 175-186.

Chipot, M; Lyaghfouri, A (1995). An existence theorem for an unbounded dam with leaky boundary conditions. In: Bandle, C; Bemelmans, J; Chipot, M; Saint Jean Paulin, J; Shafrir, I. Elliptic and parabolic problems (Pont-à-Mousson, 1994). Harlow: Longman Scientific & Technical, 64-73.

This list was generated on Mon Jul 24 03:09:03 2017 CEST.